# SDR DALA2018101506058

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 72,266 hours, 23,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5638, L/P 0782703) INITIAL INSPECTION. WORN WING LWR SKIN FWD AREA STA BBL 70 AT LT WING(AI). SUMMARY OF NRC 00150. WORN WING LWR SKIN FWD AREA BBL 70 AT LT WING WAS REPAIRED PER ETI-57-18-022 REV.2 AND ER/A 572213-14 REV. ORG. REPAIR APPROVAL IS LIMITED TO 31,700 TOTAL CYCLES ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. PER ER/A 572213-14 REV. ORIGINAL SEC. DTE CREATE UNDER LOG PAGE 0779912 IN REFERENCE PER ER/A 572213-14 REV. ORIGINAL SEC. DTE
